Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Recurrent typhoid, feeling weak, shivering in legs while walking. Why is it happening ? female of 25 from india ,hyderabad unmarried,i got typhoid and this is the 6th time i am getting ..and feeling so weak and when i walk am getting shivering in legs..and even i have fissure problem since 5 to 6 years and even the typhoid fever is coming from since 2007..its really effecting my health and even my career..please help me out sir.. my widal reports are like this S. TYPHI O 1 in 160 dilutions,S.TYPHI H 1 in 80 dilutions and othes are normal and other tests like urine and liver function test has been done and SERUM ALBUMIN IS 3gm/dl.using tablets enzar forte and wokofy
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Gouthami,
Thank you for your query,
Getting Typhoid fever often is due to multi drug resistant bacteria or relapse of bacteria from the gall bladder or incompletely treated previous typhoid fever.
Continue the medication as prescribed by your Physician for complete duration.
Take proper rest, maintain your hydration by taking plenty of oral fluids.
Eat soft food, avoid junk and fried food.
For fissure, you have to take dietary rich food, and consult a general surgeon to assess for any surgical intervention.
Hope I have answered your query.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor